CAT(0) spaces and expanders

Takefumi Kondo

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We construct a CAT(0) space Y with Izeki-Nayatani invariant δ(Y) = 1. By a similar construction, we also prove that there exists a CAT(0) space which does not have Markov type p for every p > 1.

Original languageEnglish
Pages (from-to)343-355
Number of pages13
JournalMathematische Zeitschrift
Volume271
Issue number1-2
DOIs
Publication statusPublished - 2012 Jun 1

Keywords

  • CAT(0) space
  • Izeki-Nayatani invariant
  • Markov type
  • Spectral gap

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'CAT(0) spaces and expanders'. Together they form a unique fingerprint.

  • Cite this